MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reaction monitor showed a very high initial absorbance for the initial result.The investigation assumed a pipetting error or a sample carryover.The calibration data provided from 24-sep-2022 to 05-jan-2023 was provided.The last calibration performed for the assay was within specifications.The non-roche qcs were within the +/- 2 standard deviation (sd) range on the date of the event.The roche qc1 was within the +/- 2 sd range, but no result was provided on the day of the event.The field service engineer (fse) inspected the module and noted the pressure of the old gear pump head to be 290 kpa.He replaced the gear pump head and the pressure was adjusted to 300 kpa.The fse verified the module's performance with 100 cycles of mechanism checks, qcs, and routine function tests with successful results.The investigation excluded a general reagent problem because the provided qc and calibration data were within specifications.The investigation determined that the issue was consistent with a single failed pipetting which did not occur again after the gear pump head was replaced.
 
Event or Problem Description
The initial reporter received a questionable altl alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation (altl) result from one patient sample tested on the cobas 6000 c501 module.The initial result was reported to the emergency department which requested verification.A rerun was performed on the reported module and their other c 501 module.The initial result from the module was 363.9 u/l.The first repeat result from the module was 17.8 u/l.The second repeat result from the other module was 18.1 u/l.The repeat result from the other module confirmed the result.The reagent lot number is 67320501.The expiration date is 31-jan-2024.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16327237
Report Number1823260-2023-00407
Device Sequence Number18103891
Product Code JJE
UDI-Device Identifier04015630913862
UDI-Public04015630913862
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown